# SDR SWAA2023041815601

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+13-500A WL 157.<[01] VERIFIED SRM 51-10-02 PARAG 9.IS APPLICABLE FOR REPAIRABLE BY REPLACEMENT.;[02] CORROSION ON FWD CARGO BAY AFT DOOR SHIELD;LOCATED BETWEEN BS 492.4-BS 500A;FOUND TO BE OUT OF LIMITS;PART HAS NOT SRM LIMITS AND IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] SHIELD ASSY. RECEIVED. P/N 143A8126-31; LOT:1521226-1.  LOCATED AND DRILLED BETWEEN BS 492.4 - BS 500A RBL 24 WL156 IAW SRM 51-40-05 AND DWG# 143A0080.;[05] ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
